Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Synthesis of norepinephrine

Premium Questions

doctor1 MD

I had a 24 hour urine done because of hypertension , palpitations and headache. The levels for norepinephrine , normetanephrine came back 3 times the upper limit of normal. VMA was 2 times the upper limit ...

doctor1 MD

Does bupropion initially cause norepinephrine levels to drop similar to other reuptake inhibitors ... norepinephrine levels just be exacerbating a skin allergy that will go away as the levels eventually increase? ...

doctor1 MD

and Norepinephrine chemicals,these chemical are released by this medicine in brain etc. Definitely excess presence ...

doctor1 MD

Does metoprolol lower levels of dopamine and norepinephrine? ...

doctor1 MD

already exausted dopamine and norepinephrine , and suspect my androgen hormones are messd-up. Should I ...

Public Forum Discussions

doctor1 MD

I have a high release of norepinephrine. It should be no more than 500 and my level is 698. I have fibromyalgia and my doctor says I have lupus and have to see a specialist. I am high anxiety, cry all the time ...

doctor1 MD

FREAL which contains norepinephrine and it boosts epinephrine to boost energy. is it safe to take ...

doctor1 MD

and dopamine levels help? What is the role of norepinephrine in his brain chemistry? ...

doctor1 MD

and efficiently, so I won t be undergoing surgery. Does the body adapt to a lifetime of increased norepinephrine ...

doctor1 MD

norepinephrine. Due to insurance constraints, everything just stood at a halt. I am now experiencing fluctuating ...

doctor1 MD

epinephrine and norepinephrine. Are the large vitamin E gels causing my sphincter to stay open? Pretty sure I ...

doctor1 MD

Cymbalta again instead of the Viibryd I now take. I feel dopey and I believe the norepinephrine really made ...

doctor1 MD

with it. My norepinephrine is high standing. I began testing my glucose at home, and I have a high fasting ...

doctor1 MD

: Serotonin (5 HT), Catecholamine (Dopamine, Norepinephrine, Epinephrine), GABA (Gamma- Amino butyric acid ...

doctor1 MD

My daughter (age 20) accidentally took my synthesis 112 mcg. instead of pink colored women s laxative as they were both in my travel bag. She is not hypothyroid. Should we be concerned both because I ...

Mobile Questions and Answers

doctor1 MD

The medications that are the best studied and that have been most consistently effective in the treatment of fibromyalgia are certain antidepressants and selected anticonvulsants. The antidepressants include widely available tricyclic medications, such as amitriptyline, and several selective serotonin and norepinephrine reuptake inhibitors (SNRI), including duloxetine and milnacipran.

doctor1 MD

Hi! I think this sensation in your feet is due to diabetic peripheral neuropathy. With the exception of tight glucose control, treatments are for reducing pain and other symptoms. Options for pain control include tricyclic antidepressants (TCAs), serotonin-norepinephrine reuptake inhibitors (SNRIs) and antiepileptic drugs (AEDs). Your Diabetes doctor can advise you to take the right treatment.

doctor1 MD

I am glad that Pristiq is helping to alleviate your anxiety and depression. Pristiq acts mainly on the neurochemicals seratonin and norepinephrine. It can take a few months to adjust. 6 days is a short time.You may certainly adjust and feel less angry. If not, there are many other similar meds that may help with fewer side effects. Talk to the prescribing doctor if not better in a few weeks.